MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR IRRIGATION TUBING
Model Number 100130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without return of the device, a root cause could not be determined.The dhr for the lot subject of this event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the clamp to their endogator irrigation tubing would not stay clamped and leaked post procedure.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The customer provided the lot and model number for endogator irrigation tubing for this event; however, the endogator irrigation tubing does not have a clamp as stated in the reported event.No additional issues have been reported.

Brand Name
ENDOGATOR IRRIGATION TUBING
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18323577
Report Number1651395-2023-00041
Device Sequence Number7316520
Product Code OCX
UDI-Device Identifier00677964058462
UDI-Public00677964058462
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100130
Device Catalogue Number100130
Device Lot Number553948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown